MathSciNet Relay Station
MathSciNet bibliographic data
MR1866847 20H15 (57S30)
Lee, Kyung Bai; Szczepański, Andrzej Maximal holonomy of almost Bieberbach groups for ${\rm Heis}_5$. Geom. Dedicata 87 (2001), no. 1-3, 167–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement